# SDR A6WA2017071945105

- Difficulty date: July 15, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 34,639 hours, 33,037 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181849
- Condition: Cracked
- Location: Exhaust Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST FAIRING CRACKED ON FWD STIFFENER.    REPAIRED THE FAIRING IAW CMM 78-11-00-300-810-A01, REPAIR SRS042.
